Advanced Search

  Select All
A.-V. Phan
Shahroud Azami
AIMS Mathematics, 2017, 2(2): 230-243. doi: 10.3934/Math.2017.2.230
Abstract     + HTML     + PDF(215 KB)
Liang Zhao
Yue Shi, Chi Tim Ng, Ka-Fai Cedric Yiu
Erdal Bas, Ramazan Ozarslan
AIMS Mathematics, 2019, 4(3): 593-612. doi: 10.3934/math.2019.3.593
Abstract     + HTML     + PDF(817 KB)
Clement Manga, Alioune Coulibaly, Alassane Diedhiou
AIMS Mathematics, 2019, 4(5): 1369-1385. doi: 10.3934/math.2019.5.1369
Abstract     + HTML     + PDF(276 KB)
Mustafa Ali Dokuyucu
AIMS Mathematics, 2020, 5(2): 781-797. doi: 10.3934/math.2020053
Abstract     + HTML     + PDF(244 KB)
Ritu Agarwal, Mahaveer Prasad Yadav, Dumitru Baleanu, S. D. Purohit
AIMS Mathematics, 2020, 5(2): 1062-1073. doi: 10.3934/math.2020074
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals